MAUDE Adverse Event Report: MED-EL Elektromedizinische Geraete GmbH SYNCHRONY; Cochlear Implant

MED-EL Elektromedizinische Geraete GmbH SYNCHRONY; Cochlear Implant
Model Number Mi1200 SYNCHRONY
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user's parent reported a sudden hearing loss with the right ci in (b)(6)2026.The user has been reimplanted.
 
Event or Problem Description
The user's parent reported a sudden hearing loss with the right ci in (b)(6) 2026.The user has been reimplanted.
 
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a final report.

Brand Name
SYNCHRONY
Common Device Name
Cochlear Implant
Manufacturer (Section D)
MED-EL Elektromedizinische Geraete GmbH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
+43()577885626
MDR Report Key50139122
Report Number9710014-2026-00729
Device Sequence Number10705504
Product Code MCM
UDI-Device Identifier09008737094027
UDI-Public(01)09008737094027
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/29/2026
Device Model NumberMi1200 SYNCHRONY
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 MO
Patient SexFemale